# SDR ASAA2019040428918

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,550 hours, 13,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bracket
- Part number: 332A29301
- Condition: Gouged
- Location: Nr 1 Tai Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472000 #1 ENG INLET AND FAN BLADES - DETAILED INSP FOUND LWR O/B MOUNT BRACKET ON ENG FLANGE FOR TAI VALVE GOUGED FROM TURNBUCKLE. GROUNDED - YES. REMOVED & REPLACED #1 ENG COWL TAI VALVE FWD DUCT MOUNT BRACKET REF CFM56-7 PPBM 71-00-02 FIG 6-1 SHT 3.
